# SDR ABXA9701178

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Screws
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STAYED LOCKED.  DOOR HINGE PULLING LOOSE FROM BULKHEAD (PRIMARY ESCAPE EXIT FROM COCKPIT).  REINSTALLED DOOR HINGE SCREWS IAW DC9 SRM 51-30-1.
